| Model Number |
480275-10 |
| Medical Device Problem Code |
Thermal Decomposition of Device (1071)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/25/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during da vinci-assisted surgical procedure, the teflon pad of harmonic ace instrument melted.The procedure was completed with no reported injury.Intuitive surgical, inc.(isi) followed up with the initial reporter however the customer was unable to provide additional information.
Additional Manufacturer Narrative
The harmonic ace instrument has been returned and evaluated by the failure analysis (fa) team.Failure analysis investigation replicated and confirmed the customer reported complaint.The clamp arm was found to have melting of the teflon pad at the entire length.The component is damaged and there may be missing pieces, but the size of the missing pieces cannot be confirmed.Components adjacent to this teflon pad do not show damage.The complaint was confirmed by failure analysis.